# SDR SIMA20120904005

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 31,369 hours, 29,163 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 5186
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4204 THE CREW REPORTED THAT UPON LANDING AND CLEARING RUNWAY WENT TO RAISE THE FLAPS AND GOT A FLAP FAIL AND SPS ADVANCED EICAS MSG.  FLAPS WERE STUCK AT 22 DEGREES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
